# SDR COEA2018062905807

- Difficulty date: June 29, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 162B63160
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION FOUND ON PANEL 523GT. REPLACED PANEL WITH OEM.
